Site News  | Login |  فا

logo

 

virtual-ture

Virtual Tour

internet

Internet Accounts

cloud-computing

HPC

refrences

Knowledge Resources

email

Mailboxes

edu

Automation

Dr Dawood Hassanzadeh Lelekaami

Assistant Professor

{Arakut} {Gallery}

Dr. Dawood Hassanzade-Lelekaami

Assistant Professor at Arak University of Technology

Ph.D in Commutative algebra

Link on ResearchGate


Phone:         +988633400711
Email:          This email address is being protected from spambots. You need JavaScript enabled to view it.
Address:      Arak University of Technology, Daneshgah St., Arak, Iran. Post Code: 38181-41167

Dr Dawood Hassanzadeh Lelekaami

Assistant Professor

{Arakut} {Gallery}

Dr. Dawood Hassanzade-Lelekaami

Assistant Professor at Arak University of Technology

Ph.D in Commutative algebra

Link on ResearchGate


Phone:         +988633400711
Email:          This email address is being protected from spambots. You need JavaScript enabled to view it.
Address:      Arak University of Technology, Daneshgah St., Arak, Iran. Post Code: 38181-41167

Research Interests

Commutative Algebra

Algebraic Geometry

Computational Algebra

Computer programming

 

Selected Publications

  1. A generalization of Hartshorn's connectedness theorem, Boletim Sociedade Paranaense de Matemática, Accepted
  2. An application of algebraic geometry in optimization,
  3. Prime Spectra And Finitely Generated Algebras, Quasigroups and Related Systems,  Accepted
  4. On the prime spectrum of torsion modules, Iranian Journal of Mathematical Sciences and Informatics, Accepted
  5. Associated primes of local cohomology modules of generalized laskerian modules, Czechoslovak Mathematical Journal, Accepted (with H. Roshan)
  6. Torsion functors of cominimax modules, Accepted (with H. Roshan)
  7. Some Results On The Total Graph With Respect To An Ideal, TWMS Journal of Pure and Applied Mathematics, accepted (with H. Roshan and L. Hamedi)
  8. On saturations of submodules, Mathematical Reports, Accepted
  9. Attaching a topological space to a module, Filomat, Vol 32, No 9 (2018).
  10. Envelopes Of Submodules, Honam Mathematical Journal, Vol. 39 No. 4, (2017)
  11. Developed Zariski topology-graph, Discussiones Mathematicae - General Algebra and Applications, Vol. 37 No. 1, (2017) (with M. Karimi)
  12. On regular modules over commutative rings, Bull. Malays. Math. Sci. Soc. (2017) (with H. Roshan)
  13. Topological dimension of pseudo-prime spectrum of modules, Commun. Korean Math. Soc. 32 (2017), No. 3, pp. 553–563
  14. A closure operation on submodules, Journal of Algebra and Its Applications, Vol. 16, No. 11 (2017).
  15. On a graph of homogenous submodules of graded modules, Mathematical Reports,VOL.19(69),No.1,2017 (with H. Roshan)
  16. Extension functors of cominimax modules, Communications in Algebra, 2017, VOL. 45, NO. 2, 621–629 (with H. Roshan)
  17. A Graph Over The Commutative Rings, Bol. Soc. Mat. Mex. (2016).  (with H. Roshan and L. Hamedi)
  18. Pseudo-prime submodules of modules, Mathematical Reports, VOL. 18(68) , No. 4, 2016, 591- 608. (with H. Roshan)
  19. On the generalized local cohomology of minimax modules, Journal of Algebra and Its Applications, Vol. 15, No. 8 (2016). (with H. Roshan)
  20. Prime submodules and a sheaf on the prime spectra of modules, Comm. Algebra, Vol. 42, Iss. 7, (2014), 3063-3077. (with H. Roshan)

 

Teaching

 

Graduate courses

Undergraduate courses

Differentiable Manifolds
Commutative Algebra
Homological Algebra
Advanced Algebra
Advanced numerical computation

Calculus
Differential equations
Linear Algebra
Discrete Mathematics
Engineering mathematics
Numerical computation
Computer programming

 

 ---